Rational points on nonsingular cubic hypersurfaces

Research output: Contribution to journalArticle

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)409-466
Number of pages58
JournalDuke Mathematical Journal
Volume75
Issue number2
DOIs
StatePublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rational points on nonsingular cubic hypersurfaces'. Together they form a unique fingerprint.

  • Cite this